DEPUY SYNTHES PRODUCTS LLC 2.15MM X 22MM SRTR,CRNA; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Back to Search Results |
| Model Number |
A-CRN-S-G1 |
| Medical Device Problem Codes |
Dull, Blunt (2407); Separation Problem (4043)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was by united states reported that during service and evaluation, it was determined that the cutter device was found to be dull/would not cut.It was noted in the service order that the saw device (cutter) was stuck in the attachment device.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was unknown.However, it was reported that the event occurred in 2022.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.Additional narrative: device evaluation: the actual device was returned for evaluation.During evaluation, it was observed that the cutter device and craniotome attachment device were received stuck together.Once the devices were disassembled, it was observed that there were heavy signs of usage.It was further observed that the devices were covered with foreign substance and corrosion.The device also failed pretest for visual inspection.Therefore, the reported condition that the device was dull/not cutting identified during service and evaluation was confirmed.The assignable root cause of the dull cutter was determined to be traced to component failure from wear.The remaining failures were determined to be due to environmental factors.Udi: (b)(4).